|Anemia, and Procrit isn't helping!
Jul 9, 2003
ON 4/16/2003 I wrote you about Procrit and Anemia in my partners condition, he was changed in meds. from Combivir,Procrit,stopped the Doxil. Went to Zerit, and Epivir, and the anemia went away. It seemed that the AZT in the Combivir was supressing the bone marrow from producing red blood cells.
Response from Dr. Frascino
Glad to hear your partners anemia has improved. Both the AZT in Combivir, as well as Doxil, could have been contributing to his problem in different ways. I hope that your partner is on more than just Zerit and Epivir, as this 2-drug regimen would be very suboptimal on its own. I also hope that your partner is under the care of an AIDS specialist. If not, he needs to be.
Ped Hiv, Rom. adoptee
- Does HIV Cause Cold Feet?
- Is Sinus Infection An Acute Symptom Of HIV?
- Burning Penis After Anal Sex Worried I Have HIV
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Fever After Giving Oral Sex What Are The Chances Of HIV
- Itchy Testicles After Masturbation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.